VOL. 194 · NO. 1 | July 2021
Plamen Stefanov, Gunther Uhlmann, András Vasy
Ann. of Math. (2) 194 (1), 1-95, (July 2021) DOI: 10.4007/annals.2021.194.1.1
KEYWORDS: boundary rigidity, lens rigidity, foliation condition, normal gauge, microlocal analysis, 53C24, 53C65, 35R30, 35S05, 53C21
Benjamin Jaye, Xavier Tolsa, Michele Villa
Ann. of Math. (2) 194 (1), 97-161, (July 2021) DOI: 10.4007/annals.2021.194.1.2
KEYWORDS: rectifiability, square function, tangent, Jordan curve, 28A75, 28A78, 30C85
Michael Aizenman, Hugo Duminil-Copin
Ann. of Math. (2) 194 (1), 163-235, (July 2021) DOI: 10.4007/annals.2021.194.1.3
KEYWORDS: Critical behavior, scaling limits, field theory, Ising model, marginal dimension, 60G60, 82B20, 82B27
Vesselin Dimitrov, Ziyang Gao, Philipp Habegger
Ann. of Math. (2) 194 (1), 237-298, (July 2021) DOI: 10.4007/annals.2021.194.1.4
KEYWORDS: rational points, Mordell-Lang, uniformity, height inequality, 11G30, 11G50, 14G05, 14G25
Nguyen-Bac Dang, Charles Favre
Ann. of Math. (2) 194 (1), 299-359, (July 2021) DOI: 10.4007/annals.2021.194.1.5
KEYWORDS: dynamical degrees, spaces of $b$-divisors, degree growth of rational maps, 32H50, 37F80, 14E05
Tuan Ngo Dac
Ann. of Math. (2) 194 (1), 361-392, (July 2021) DOI: 10.4007/annals.2021.194.1.6
KEYWORDS: Anderson $t$-motives, Anderson-Brownawell-Papanikolas criterion, multiple zeta values, 11M32, 11G09, 11J93, 11M38, 11R58
Back to Top